Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


sculptra
Jan 24, 2008

Dear Doctor Bob. I have had sculptra as a model over 1 year.The first two times i had 1 vile about 3 or 4 mths apart with great results. I should have stopped hear as i really liked my oval shaped slim face.However i got carried away and went for two viles when the opportunity came around for me to have more sculptra. This was a bad misake i had the treatment 4 weeks ago and i really want it out. Which is the best and safest substance to be injected to dissolve sculptraive heard about salain, vitrase and hyaluronidase.What would you do?

Response from Dr. Frascino

Hi,

Unfortunately I have no experience in this area. My initial impulse would be to do nothing as the Sculptra product you had injected a month ago is already being metabolized by your body. Sculptra is not considered to be permanent filler. Its effect gradually fades over time. So unless you look like a chipmunk, I'd suggest you just wait it out. Alternatively you should consult an HIV-knowledgeable experienced plastic surgeon to see if other options are also available. I would also be somewhat concerned with the doctor who "overfilled" you! Make sure you let him or her know that you are not happy with the results! Generally speaking I've found the best results with Sculptra or any facial filler are obtained by having it administered by a very experienced plastic surgeon.

Good luck.

Dr. Bob


Previous
Atripla & Increased Trunk Bodyfat
Next
Thank you

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement